# SDR DALA2023082106810

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,360 hours, 16,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:105, CORRECTIVE ACTION: RESCURED EXIT SIGN IAW B767 AMM 25-60 (2924941)
